Positive Almost Periodic Solutions for a Time-Varying Fishing Model with Delay
Xia Li,
Yongkun Li and
Chunyan He
International Journal of Differential Equations, 2011, vol. 2011, 1-12
Abstract:
This paper is concerned with a time-varying fishing model with delay. By means of the continuation theorem of coincidence degree theory, we prove that it has at least one positive almost periodic solution.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJDE/2011/354016.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJDE/2011/354016.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnijde:354016
DOI: 10.1155/2011/354016
Access Statistics for this article
More articles in International Journal of Differential Equations from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().